# SDR CALA2025030302548

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 72,080 hours, 32,156 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS161212A
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD Y RSVR LO  LVL ECAM AT FL370 FOUND YELLOW SYSTEM QUANTITY ABOVE AMBER BOX. SERVICED QUANTITY INTO SERVICEABLE BAND AND RAN HYDRAULICS. FOUND LEAK AT PTU 3039 GM CONNECTION. REF AMM 12-12-29, AMM 29-00-99. REMOVED CHECK VALVE 3039GM, REPLACED FAILED PACKING, AND REINSTALLED IAW AMM 29-13-15. FURTHER INVESTIGATION REVEALED PTU COUPLER 3701GM LEAKING AS WELL. REMOVED 3701GM, REPLACED PACKING, AND REINSTALLED IAW AMM 29-13-15. CLEANED AREA IN GEAR BAY AND AC BELLY. RAN HYDRAULIC SYSTEM FOR EXTENDED PERIOD OF TIME WITH NO FURTHER LEAKS OR DEFECTS NOTED.
